Reduced equations for models of laminated materials in thin domains. I

R. E.Lee DeVille, C. Eugene Wayne

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we consider a scalar wave equation on a thin, laminated, three-dimensional plate. We show that if the plate is sufficiently thin, then there is a hierarchy of two-dimensional equations whose dynamics model the dynamics of the full plate, each of which successively lengthens the time interval over which the approximation holds.

Original languageEnglish (US)
Pages (from-to)263-309
Number of pages47
JournalAsymptotic Analysis
Volume42
Issue number3-4
StatePublished - May 9 2005
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Reduced equations for models of laminated materials in thin domains. I'. Together they form a unique fingerprint.

Cite this